# SDR ASAA2021070335237

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,734 hours, 13,489 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FO PFD SHOWED VTK TWICE FOR LESS THAN 60 SECONDS. SECOND EVENT CAUSED BRIEF FMC SINGLE OPERATION THEN RETURNED TO NORMAL BEFORE QRH RUN. ON APPROACH LATERAL FLIGHT PATH WAS 0.16 - 0.20 MILES EAST OF CORRECT/AIRCRAFT/GROUND BASED DATA. AFTER LANDING VTK APPEARED ON CAPTAINS PFD FOR 10 - 15 SECONDS & CLEARED. NOTE: VERTICAL VNAV GUIDANCE DROPPED OFF AS WELL AT 1000' AGL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. OPS CK GOOD. A/C OK FOR SVC.
